# SDR SIMA201019301

- Difficulty date: July 5, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 29,137 hours, 24,771 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 39807
- Part serial: 330
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4319 DURING THE APPROACH THE CREW REPORTED, RECEIVED A BRAKE DEGRADED MESSAGE ON EICAS.  THE CREW DECLARED AN EMERGENCY AND LANDED SAFELY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CONTROL VALVE IAW EMB145 AMM 32-41-06.  ALSO BLED THE BRAKES IAW 32-40-00, COMPLYING WITH A FUNCTIONAL CHECK IAW 32-41-00.  THE OPERATIONAL CHECK WAS GOOD.  ALSO MAINTENANCE INSPECTED THE FUEL QUANTITY INDICATION HARNESS IAW 28-41-00-200-801.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
